Alert archive / Louisiana / Wind Advisories in 2023

Wind Advisory 12, NWS Lake Charles, LA

April 4, 202316 parishes in Louisiana; 6 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Apr 4, 2023, 3:40 AM CDT for 16 parishes in Louisiana; 6 counties in Texas. It took effect at Apr 4, 2023, 12:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2023, 3:40 AM CDT (08:40 UTC)
In effect from
Apr 4, 2023, 12:00 PM CDT
Expired
Apr 5, 2023, 8:00 AM CDT
In force
20 hr
Issued by
NWS Lake Charles, LA
All 22 counties

Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2023-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2023-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

677 
WWUS74 KLCH 040840
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
340 AM CDT Tue Apr 4 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-041700-
/O.NEW.KLCH.WI.Y.0012.230404T1700Z-230405T1300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
340 AM CDT Tue Apr 4 2023

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM CDT
WEDNESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From noon today to 8 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

25
3 follow-up statements
054 
WWUS74 KLCH 041704
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1204 PM CDT Tue Apr 4 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-051300-
/O.CON.KLCH.WI.Y.0012.000000T0000Z-230405T1300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
1204 PM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...Until 8 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
962 
WWUS74 KLCH 050300
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1000 PM CDT Tue Apr 4 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-051100-
/O.CON.KLCH.WI.Y.0012.000000T0000Z-230405T1300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
1000 PM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* WHAT...South winds 15 to 20 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...Until 8 AM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
521 
WWUS74 KLCH 051302
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
802 AM CDT Wed Apr 5 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-051415-
/O.EXP.KLCH.WI.Y.0012.000000T0000Z-230405T1300Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Stephensville, Johnson Bayou, Hackberry, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, De Quincy, Moss Bluff, Sulphur, Westlake, 
Vinton, Hathaway, Jennings, Topsy, Fenton, Welsh, Elton, Crowley,
Rayne, Branch, Church Point, Iota, Gueydan, Meaux, Kaplan, 
Maurice, New Iberia, Jeanerette, Morgan City, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, Lake Charles, Carlyss,
Bell City, Hayes, Iowa, Lake Arthur, Morse, Abbeville, 
Intracoastal City, Forked Island, Avery Island, Burns Point, 
Cypremort Point, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, 
Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, 
Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, 
Buna, Evadale, Deweyville, Beaumont, China, Mauriceville, 
Nederland, Port Arthur, Sea Rim State Park, Sabine Pass, Orange, 
Bridge City, and Vidor
802 AM CDT Wed Apr 5 2023

...WIND ADVISORY HAS EXPIRED...

Winds have largely weakened across the area, therefore the 
advisory will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:35 AM CDT, 5 minutes earlier.

Area forecast discussion, Apr 4, 3:35 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
335 AM CDT Tue Apr 4 2023

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Today through Thursday night)
Issued at 335 AM CDT Tue Apr 4 2023

Early morning sfc analysis shows high pressure still to our east
maintaining a moist srly low-level flow over the region, while
lower pressures were noted over the srn Plains/lee of the
Rockies...sfc obs show the resultant gradient has maintained
somewhat elevated winds over the forecast area tonight. Water
vapor imagery shows weak mid/upper-level ridging developing in
response to a digging trof over the Rockies. Sfc obs from across
the area show yet another cloudy/muggy/very warm night ongoing
with temps in the 70s (basically our average highs for early
April...yuck!). Luckily, the aforementioned winds were keeping fog
at bay for the time being. Regional 88Ds were PPINE.

The early portion of the short term continues to look dry. Despite
good low-level moisture with the ever present srly winds and an
initial weak disturbance progged to pass the area in the swrly
flow aloft, capping noted in forecast soundings should keep
convective development at bay again today. The big story besides
the heat (highs again well into the 80s despite good cloud cover)
will be the wind as a tight gradient is expected to persist as low
pressure deepens while passing through the srn Plains. Wind speeds
by afternoon are expected to be pushing 20 knots with plentiful
gusts to around/possibly exceeding 30 knots...therefore, will be
issuing a Wind Advisory for the entire forecast area this morning,
effective beginning at noon.

A similar scenario looks to be in play for tonight, although a few
showers could sneak into the far nwrn zones late as the
approaching wrn CONUS trof edges ewd and begins nudging the ridge
axis ewd and lowering heights aloft. The very elevated winds are
likely to continue as forecast soundings indicate 850mb winds
increasing this evening to 30-40 knots...thus the advisory is
being held until 13z/08L Wednesday. Lows tonight are again
expected to be in the 70s, except possibly across our far nwrn
zones where the associated sfc boundary could begin to encroach
these zones late.

The forecast finally takes a turn for the worse beginning
tomorrow. As moisture aloft begins increasing, forecast soundings
indicate mean RH values rising to aoa 90 percent while PWAT values
climb to nearly 1.8 inches (well above the 90th percentile). The
approaching frontal boundary is progged to slow to a crawl as it
begins paralleling the flow aloft while nudging into the forecast
area. Showers and thunderstorms will begin infiltrating the area
from northwest to southeast through the day tomorrow, then
continue on into Thursday as a series of disturbances ride across
the region, enhancing lift. As of now, storm total QPFs show an
areal average of 2-4 inches for days 2 and 3 extending from cntl
LA through about all of our TX zones...and this area remains in a
slight risk for excessive rain by WPC. The remainder of the
forecast area is in a marginal risk, with storm total QPFs
totaling from 2/3 inch to 2 inches. Will allow later shifts to
further refine these numbers...a maintenance of such, or higher
values, could lead to the need for a Flash Flood Watch in the next
24 hours.

Meanwhile, the bulk of the forecast area remains in a marginal
risk for severe weather by SPC for Wednesday/Wednesday night (the
extreme nrn zones are highlighted in a slight risk). Forecast
soundings indicate high CAPEs and good shear, although low-level
winds are expected to be on the downslide while instability should
also be on the wane as the front pushes through the area.

25

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 335 AM CDT Tue Apr 4 2023

A stalled frontal boundary near the coast in combination with a
series of mid-level impulses moving overhead in the flow aloft will
result in a wet start to the long term period. On Friday we end the
work week with the highest rain chances of the period, with NBM
painting 80-90% POPs across the entire region through the daytime
hours. WPC outlines nearly the entire CWA (excluding lower Acadiana)
in a Marginal Risk for excessive rainfall on Friday, with QPF values
between 1-1.5" expected. This will likely manifest in widespread
showers along with a few embedded thunderstorms as well. The nearby
front along with widespread precip and overcast skies will result in
a fairly impressive temperature gradient on Fri, with inland areas
generally north of I-190 expected to see highs in the low to mid
60s, while further south upper 60s to mid 70s can be expected.

Rain chances begin to taper down a bit as we move into the weekend,
however, we won't get rid of the wet pattern just yet. By early Sat
a surface low will develop along the stalled boundary near the south-
central LA coast, while at the same time the highest PWATs look to
shift offshore/near the coast. This set up will result in somewhat
of a gradient of rain chances on Sat, with areas generally north of
I-10 likely seeing mainly isolated to scattered showers, while
further south (especially across Acadiana) better precip coverage is
expected.

By late Sat the surface low starts to drift east, and POPs gradually
fall below 20% as we head into Sun. A few isolated showers may
linger on Sun but overall rain chances will be limited. Lower POPs
and a bit less cloud cover will allow temps to return to seasonal
norms, with highs topping out in the mid to upper 70s. Drier air
then begins to filter in overhead as we head into the work week, as
mid level ridging building over the Plains sets up a dry NW/N flow
aloft. As a result, a dry and warm end to the period can be
expected, with highs in the low to mid 80s on tap both Mon and Tues.

17

&&

.AVIATION...
(00Z TAFS)

Ceilings slowly becoming MVFR this evening and overnight, with IFR
ceilings at LCH/BPT. South winds expected to stay up around 10-12
kts this evening and overnight, steadily increasing after daybreak
to around 20 kts with gusts around 30 by Tuesday afternoon.

08/DML

&&

.MARINE...
Issued at 335 AM CDT Tue Apr 4 2023

Have introduced Small Craft Advisories to the coastal waters and
lakes/bays this morning as winds pre-frontal winds continue to
increase.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  87  72  83  58 /  10  10  90  80
LCH  83  73  82  64 /   0   0  70  60
LFT  87  75  86  70 /   0   0  40  40
BPT  85  73  83  63 /  10   0  70  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon today to 8 AM CDT Wednesday for
     LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-
     252>254.

TX...Wind Advisory from noon today to 8 AM CDT Wednesday for TXZ180-
     201-259>262-515-516-615-616.

GM...Small Craft Advisory from noon today to midnight CDT tonight for
     GMZ430-432-450-452-470-472.

     Small Craft Advisory from 6 PM this evening to midnight CDT
     tonight for GMZ435-436-455-475.

&&

SHORT TERM...25
LONG TERM....17
AVIATION...08
Hazardous weather outlook, Apr 3, 4:12 PM CDT, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
412 PM CDT Mon Apr 3 2023

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-042115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-
East Cameron-Northern Calcasieu-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-
Lower Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-
Northern Jasper-Northern Newton-Southern Jasper-Southern Newton-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
412 PM CDT Mon Apr 3 2023

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and thunderstorms, some with heavy rainfall, will be in the
forecast from Wednesday through Friday. A Marginal (level 1 out of
4) to Slight (level 2 out of 4) Potential Risk for excessive
rainfall that may lead to flooding has been outlined for the area by
WPC on Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-436-450-452-455-470-472-475-042115-
Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays-
Atchafalaya and East Cote Blanche Bays-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
412 PM CDT Mon Apr 3 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

Small craft should exercise caution starting tonight across western
waters and the lakes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is the likelihood for small craft advisory conditions Tuesday
into Wednesday due to strong south winds and high seas.

There is the potential for small craft advisory conditions again on
Thursday, this time with strong offshore winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:40 AM CDTSmall Craft AdvisoryLCH20 hr

Nearby

Wind Advisories in Louisiana, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.